# SDR CA960723543

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Loose
- Location: Press Reg Valve
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING INITIAL CLIMB, TAIL COMPARTMENT HIGH HEAT LIGHT ILLUMINATED. AIR FOIL ICE PROTECTION NOT SELECTED. AIR CONDITIONING SELECTED TO HP PRESSURE BLEED OFF, LIGHT WENT OUT. MAINTENANCE CHECK REVEALED A LOOSE LINE BELOW LEFT HAND PRESSURE REGULATOR VALVE. ALSO DUCT AND TOP CLAMP LOOSE ON LH PRESSURE REGULATOR VALVE CAUSING HOT AIR TO LEAK OUT.
